Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Boundary conditions for chromatography reactors in a state of maximum mixedness


Author: Daniel N. Ostrov
Journal: Quart. Appl. Math. 54 (1996), 571-582
MSC: Primary 80A32; Secondary 35Q99
DOI: https://doi.org/10.1090/qam/1402411
MathSciNet review: MR1402411
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. M. Dafermos, Generalized characteristics and the structure of solutions of hyperbolic conservation laws, Indiana Univ. Math. J. 26, 1097-1119 (1977)
  • [2] D. DeVault, The theory of chromatography, J. Amer. Chem. Soc. 65, 532-540 (1943)
  • [3] H.-K. Rhee, R. Aris, and N. R. Amundson, First-Order Partial Differential Equations, Vol. I, Prentice-Hall, Englewood Cliffs, New Jersey, 1986, pp. 213-220
  • [4] D. Schweich, Influence of mixing state of carrier fluid in nonlinear equilibrium exchange systems, AIChE Journal 26, no. 6, 935-940 (1983)
  • [5] J. Villermaux, Distribution des temps de séjour et mélange maximal par un modèle de mélangeurs en cascade avec alimentation étagée, Canad. J. Chem. Engrg. 48, 317-321 (1970)
  • [6] T. W. Zwittering, The degree of mixing in continuous flow systems, Chem. Engrg. Sci. 11, no. 1, 1-15 (1959)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A32, 35Q99

Retrieve articles in all journals with MSC: 80A32, 35Q99


Additional Information

DOI: https://doi.org/10.1090/qam/1402411
Article copyright: © Copyright 1996 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website